# SDR SIMA200212146

- Difficulty date: April 18, 2002
- Submitted: May 29, 2002
- Operation: Air carrier
- Aircraft: N615AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145087
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - THIS IS A LEVEL 2 FINDING, LEFT OMEGA BEAM REPAIR CORRODED AT FRAME 20.  REPAIRED IAW EMB145 SRM 51-40-02, 51-20-03 AND 53-21-10.  (M)
